# SDR GTIA050195

- Difficulty date: June 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 461, AFTER LANDING ROLL OUT, AIRCRAFT SHOOK VERY HARD UNTIL AIRCRAFT REACHED 5 TO 10 KTS, UNABLE TO TELL IF IT WAS NOSE OR MAIN WHEEL SHIMMY, AIRCRAFT TAIL SWAP WITH 802.  INSPECTED NLG FOUND BOTH STEERING ACTUATORS HAD PLAY.  REMOVED AND REPLACED BOTH STEERING ACTUATORS.  OPS CHECK NORMAL.
